K 2 of Fermat curves with divisorial support at infinity
Compositio Mathematica, Volume 91 (1994) no. 3, p. 223-240
@article{CM_1994__91_3_223_0,
     author = {Ross, Raymond},
     title = {$K\_2$ of Fermat curves with divisorial support at infinity},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {91},
     number = {3},
     year = {1994},
     pages = {223-240},
     zbl = {0816.14005},
     mrnumber = {1273650},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__91_3_223_0}
}
Ross, Raymond. $K_2$ of Fermat curves with divisorial support at infinity. Compositio Mathematica, Volume 91 (1994) no. 3, pp. 223-240. http://www.numdam.org/item/CM_1994__91_3_223_0/

[1] H. Bass and J. Tate: The Milnor ring of a global field. In Springer Lecture Notes 342. Springer-Verlag, 1973. | MR 442061 | Zbl 0299.12013

[2] A.A. Beilinson: Higher regulators and values of L-functions of curves. Functional Analysis and its Applications 14 (1980) 116-118. | MR 575206 | Zbl 0475.14015

[3] A.A. Beilinson: Higher regulators and values of L-functions. Journal of Soviet Math. 30(2) (1985) 2036-2070. | Zbl 0588.14013

[4] S. Bloch: Higher regulators, algebraic K-theory, and zeta functions of elliptic curves. Lectures given at the University of California at Irvine, 1977.

[5] S. Bloch: Lectures on Algebraic Cycles. Duke Mathematical Series. Duke University Press, 1980. | MR 558224 | Zbl 0436.14003

[6] S. Bloch: The dilogarithm and extensions of Lie algebras. In Lecture Notes in Mathematics 854. Springer-Verlag (1981) pp. 1-23. | MR 618298 | Zbl 0469.14009

[7] R. Coleman: Torsion points on Fermat curves. Compositio Math. 58 (1986) 191-208. | Numdam | MR 844409 | Zbl 0604.14019

[8] H. Ésnault and E. Viehweg: Deligne-Beilinson cohomology. In Beilinson's Conjectures on Special Values of L-Functions. Academic Press (1988) pp. 43-91. | MR 944991 | Zbl 0656.14012

[9] H. Garland: A finiteness theorem for K2 of a number field. Ann. Math. 94(2) (1971) 534-548. | MR 297733 | Zbl 0247.12103

[10] J. Milnor: Introduction to Algebraic K-Theory, Vol. 72 of Annals of Mathematical Studies. Princeton University Press, 1971. | MR 349811 | Zbl 0237.18005

[11] D. Ramakrishnan: Regulators, algebraic cycles, and values of L-functions. In Contemporary Mathematics 83. American Mathematical Society (1989) pp. 183-310. | MR 991982 | Zbl 0694.14002

[12] D. Rohrlich: Points at infinity on the Fermat curves. Invent. Math. 39 (1977) 95-127. | MR 441978 | Zbl 0357.14010

[13] D. Rohrlich: Elliptic curves and values of L-functions. In CMS Conference Proceedings 7 (1987) pp. 371-387. | MR 894330 | Zbl 0632.14020

[14] R. Ross: On a certain subgroup of K2 of the Fermat curves. In preparation.

[15] R. Ross: K2 of Fermat curves and values of L-functions. C.R. Acad. Sci. Paris 312 (1991) 1-5. | MR 1086490 | Zbl 0744.14006

[16] S. Rosset and J. Tate: A reciprocity law for K2-traces. Comment. Math. Helvetici 58 (1983) 38-47. | MR 699005 | Zbl 0514.18010

[17] N. Schappacher and A. Scholl: Beilinson's theorem on modular curves. In Beilinson's Conjectures on Special Values of L-Functions. Academic Press (1988) pp. 273-304. | MR 944997 | Zbl 0676.14006

[18] P. Schneider: Introduction to the Beilinson conjectures. In Beilinson's Conjectures on Special Values of L-Functions. Academic Press (1988) pp. 1-35. | MR 944989 | Zbl 0673.14007

[19] J.-P. Serre and J. Tate: Good reduction of abelian varieties. Annals of Math. (1968) 492-517. | MR 236190 | Zbl 0172.46101